Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 124, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 17, 2017, 3:47 PM CDT for 7 counties in Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2017, 3:47 PM CDT (20:47 UTC)
- Expired
- May 17, 2017, 4:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, IA, Decatur County, IA, Lucas County, IA, Marion County, IA, Union County, IA, Warren County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 69 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:15 PM CDT | TSTM WND GST 61 | 3 W Chariton, IA | |
| May 17, 4:20 PM CDT | TSTM WND DMG | 3 S Ackworth, IA | TREE DAMAGE REPORTED. WIND SPEED UNKNOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
698
WUUS53 KDMX 172047
SVRDMX
IAC039-053-117-125-175-181-185-172130-
/O.NEW.KDMX.SV.W.0124.170517T2047Z-170517T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
347 PM CDT WED MAY 17 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Lucas County in south central Iowa...
Decatur County in south central Iowa...
East central Union County in south central Iowa...
Southwestern Marion County in south central Iowa...
Wayne County in south central Iowa...
Clarke County in south central Iowa...
Southern Warren County in south central Iowa...
* Until 430 PM CDT.
* At 347 PM CDT, a severe thunderstorm was located 8 miles south of
Osceola, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Indianola, Osceola, Chariton, Leon, Corydon, Lakeside Casino, Milo,
Hartford, Murray, Russell, Allerton, Humeston, New Virginia,
Lacona, Van Wert, Lineville, Lucas, Garden Grove, Woodburn and
Decatur City.
This includes Interstate 35 between mile markers 11 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM CDT for south central
and central Iowa.
LAT...LON 4099 9407 4116 9383 4116 9379 4119 9379
4149 9335 4148 9334 4151 9332 4059 9312
4058 9375
TIME...MOT...LOC 2047Z 223DEG 56KT 4091 9379
HAIL...<.75IN
WIND...60MPH
$$
Donavon1 follow-up statement
099
WWUS53 KDMX 172105
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
405 PM CDT WED MAY 17 2017
IAC175-172114-
/O.CAN.KDMX.SV.W.0124.000000T0000Z-170517T2130Z/
Union IA-
405 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM CDT for south central
and central Iowa.
LAT...LON 4119 9379 4149 9335 4148 9334 4151 9332
4059 9312 4058 9346 4116 9380 4116 9379
TIME...MOT...LOC 2104Z 244DEG 56KT 4126 9364 4069 9321
$$
IAC039-053-117-125-181-185-172130-
/O.CON.KDMX.SV.W.0124.000000T0000Z-170517T2130Z/
Lucas IA-Decatur IA-Marion IA-Wayne IA-Clarke IA-Warren IA-
405 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR LUCAS...NORTHEASTERN DECATUR...SOUTHWESTERN MARION...WAYNE...
EASTERN CLARKE AND SOUTHERN WARREN COUNTIES...
At 404 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Indianola to 7 miles southeast of
Corydon, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Indianola, Chariton, Corydon, Milo, Hartford, Russell, Allerton,
Humeston, New Virginia, Lacona, Lucas, Garden Grove, Woodburn,
Williamson, Derby, Promise City, Ackworth, Clio, Swan and Sandyville.
This includes Interstate 35 between mile markers 41 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 700 PM CDT for south central
and central Iowa.
LAT...LON 4119 9379 4149 9335 4148 9334 4151 9332
4059 9312 4058 9346 4116 9380 4116 9379
TIME...MOT...LOC 2104Z 244DEG 56KT 4126 9364 4069 9321
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:49 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 17, 12:49 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1249 PM CDT Wed May 17 2017 ...Updated for 18z Forecast and Aviation Discussions... .UPDATE... Issued at 1250 PM CDT Wed May 17 2017 Updated PoPs and sky cover for this afternoon with ongoing trends and hi-res models. With the issuance of tornado watch 231, have included severe wording from now through 00z this evening. 17z SPC mesoanalysis shows SBCAPE values of around 2500+J/kg in the vicinity of the storms over the western part of the CWA currently north of Denison and Carroll. These storms have moved into a weaker area of 0-1km and 0-3km SRH values. Hi-res models handling these well moving them north-northeastward and into southern Minnesota by around 21z. Attention shifts then back to the southwest and thunderstorms that will enter southwest Iowa around 20z and rotate through central Iowa by early this evening. && .SHORT TERM.../Today through Tonight/ Issued at 349 AM CDT Wed May 17 2017 Potential for a very active day including tornadoes across central Iowa this afternoon into the early evening. Deep convection late last evening into the overnight has helped to stabilize the atmosphere somewhat. However, strong south flow into the state continues to help instability regenerate early this morning with another round of thunderstorms approaching western Iowa at 3 AM. Main upper system was beginning to lift northeast over the Texas panhandle and will approach the state this afternoon. The convection currently approaching the state is expected to remain largely across the northwest portion of the forecast area through daybreak into mid morning. Meanwhile, additional convection currently across Kansas will race northeast into central Iowa as moisture surges back northward into the state. By midday, the main synoptic front will be near the IA/MN border with the bulk of convection/precipitation in northern Iowa and areas farther north and west. Much of the remainder of central Iowa will be in the warm sector with surface based capes of 1000-1500J/KG by mid afternoon along with very good bulk shear of 50kts+ and decent helicity values of 100-200 m2/s2. Shorter term models have actually been suggesting an initial round of strong storms around midday into early afternoon that should race north across central Iowa, however the main concern comes by mid to late afternoon as wind shift/trof axis enters southwest Iowa and races northeast and should provide the focus for storm development at peak heating. These storms will likely initiate around 3-4 pm and with Bunkers motion suggestion movement around 200@50kt, these storms will be racing quickly north northeast. The setup is quite analogous to many of the cooler season tornado events that occur in Iowa and the likelihood of tornadoes with these storms seems relatively good and the enhanced outlook from SPC is in line with expectations at this point. These storms will likely exit to the north and east by evening with lingering pcpn in the far north overnight near the deformation zone. Otherwise, cooler and drier air will spread across the state as northwest winds increase in the cold advection behind the system. .LONG TERM.../Thursday through Tuesday/ Issued at 349 AM CDT Wed May 17 2017 Thursday... At 12z Thu, the upper low which contributed to today's svr wx potential should be located near the Great Lakes Region. Large- scale subsidence will be settling in across Iowa behind this system, serving to keep Thursday dry. 850MB temps drop from near +15C at 12z this morning, to near +7C at 12z Thu. With CAA in place and soundings indicating SC field, 10F to 15F drop in temps from Wed to Thu seems appropriate. If SC deck thick enough to block sun during much of daytime heating hours, then 15F to 20F degree drop may be more prudent. Friday through this weekend... 08z Wed water vapor imagery picking up on deep (538dam heights at 500mb), well-defined upper low spinning over eastern Oregon/SE Washington. Looking back at the past few 00z/12z model runs, trends have certainly been slower with the progression of this low towards the upper Midwest. 00z Wed NAM definitely faster than 00z Wed ECMWF (slowest) and 00z Wed GFS. The 00z Wed ECMWF did speed up slightly towards the 00z Wed GFS from the 12z Tue ECMWF. So feel 00z Wed GFS/ECMWF blend appropriate for tracking this low. All models depict negative tilting, with the sfc low near SW Iowa and the 850mb low near NW IA/SE SD by 12z Sat. Ahead of the system, especially the GFS, smatters the western half of Iowa with lift driven by reinforcing rounds of theta-e/moisture advection. Gulf wide open as 850mb LLJ easily taps into moisture source. PWATs generally in the 1 inch to 1.5 inch range, and forecast soundings show decent, though certainly not great precip efficiency potential. In all, expect a widespread, prolonged period of rain from Friday morning through Saturday afternoon as cold front doesn't pass through Iowa until 00z- 06Z Sun. SVR potential nil as best energy only makes it as far north as the Ozarks. Large-scale subsidence looks to set in by Sunday. The Canadian model is an extreme slow outlier as it keeps this system around through Sunday. Given reliability of Canadian model, cannot justify leaning towards its solution. Thus, have removed POPs as best as could be for collaboration purposes on Sunday. Expect subsequent shifts to remove POPs even further for Sunday into Monday. Next Week... Long-range models struggling with handling track of next upper low. 00z Wed ECMWF has deep low passing through North Dakota, where the GFS is void of this feature. Ensemble trends showing near-normal 850mb temps, so initially thinking near-normal temperatures in the 70s/50s seem suggested at this time. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1250 PM CDT Wed May 17 2017 Main concern is timing of thunderstorms that will move through central Iowa impacting the terminals this afternoon and evening along with gusty winds. Have tried to time the heavier thunderstorms with TEMPO groups of just a few hours, though amendments may be needed to adjust timing as well as conditions. The thunderstorms will be past most the terminals by mid-evening. While conditions may improve back into VFR after the storms pass, clouds are expected to move back in after midnight through Thursday morning with MVFR ceilings expected over the northern sites with low VFR ceilings over the southern sites. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Ansorge SHORT TERM...Cogil LONG TERM...Kotenberg AVIATION...Ansorge
Hazardous weather outlook, May 17, 3:31 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 331 PM CDT Wed May 17 2017 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-182045- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 331 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight There is a slight to enhanced risk for strong to severe thunderstorms this afternoon and evening. The main threat will be weak, fast-moving, isolated tornadoes. Damaging winds, large hail, and periods of heavy rain are secondary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday River flooding is possible in the coming days due to recent rainfall that may cause some rivers to leave their banks. Non-severe thunderstorms are possible Friday through Saturday, as well as Monday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. Ansorge
In the hours before
Local storm report, May 17, 3:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 2 S POLK CITY 41.74N 93.72W
05/17/2017 E1.00 INCH POLK IA OFFICIAL NWS OBS
WIND GUSTS ESTIMATED AROUND 40 TO 50 MPH AT
NWS OFFICE IN JOHNSTON.
&&
BFLocal storm report, May 17, 3:26 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
326 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 3 S CRESTON 41.02N 94.36W
05/17/2017 M60 MPH UNION IA AWOS
&&
CMLocal storm report, May 17, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST OGDEN 42.04N 94.03W
05/17/2017 E55 MPH BOONE IA TRAINED SPOTTER
DIME SIZE HAIL. STREET FLOODING ALSO
OCCURRING.
&&
CMLocal storm report, May 17, 3:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
335 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 4 NE TRIPOLI 42.85N 92.19W
05/17/2017 M65 MPH BREMER IA TRAINED SPOTTER
&&
CMLocal storm report, May 17, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
336 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 NNE WATERLOO 42.54N 92.33W
05/17/2017 E1.00 INCH BLACK HAWK IA TRAINED SPOTTER
&&
BFLocal storm report, May 17, 3:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG CRESTON 41.06N 94.36W
05/17/2017 UNION IA EMERGENCY MNGR
TREE AND LIMB DAMAGE IN CRESTON.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 43 min |
| May 16, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Crawford, Sac | 49 min |
| May 16, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 37 min |
| May 16, 7:59 PM CDT | Tornado Warning | DMX | Carroll | 16 min |
| May 16, 8:15 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Sac, Webster | 45 min |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 42 min |
| May 16, 8:22 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Cass, Dallas, Greene and 1 more | 38 min |
| May 16, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Humboldt, Webster, Wright | 42 min |
| May 16, 8:50 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas | 40 min |
| May 16, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| May 16, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 22 min |
| May 16, 9:19 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 56 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Humboldt, Kossuth, Webster and 1 more | 49 min |
| May 16, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 15 min |
| May 16, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Hardin, Marshall, Story | 34 min |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Worth | 26 min |
| May 16, 10:13 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hamilton, Hardin, Marshall, Story | 29 min |
| May 16, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Cerro Gordo, Franklin, Worth | 33 min |
| May 16, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Hardin | 22 min |
| May 16, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 44 min |
| May 16, 11:19 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 26 min |
| May 17, 12:35 AM CDT | Special Weather Statement | DMX | Jasper, Mahaska, Poweshiek | 40 min |
| May 17, 2:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 28 min |
| May 17, 3:02 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 43 min |
| May 17, 3:14 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 27 min |
| May 17, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 35 min |
| May 17, 3:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 29 min |
| May 17, 3:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 23 min |
| May 17, 3:46 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Cass, Clarke, Dallas and 6 more | 44 min |
| May 17, 3:59 PM CDT | Tornado Warning | DMX | Appanoose, Monroe | 46 min |
| May 17, 4:17 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie, Jasper, Madison and 4 more | 43 min |
| May 17, 4:26 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 22 min |
| May 17, 4:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Jasper, Lucas, Mahaska, Marion, Monroe and 4 more | 63 min |
| May 17, 4:36 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 27 min |
| May 17, 4:53 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Grundy, Hamilton, Hardin, Jasper, Marshall and 3 more | 67 min |
| May 17, 5:11 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Webster | 49 min |
| May 17, 5:16 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hamilton, Hancock, Hardin, Wright | 59 min |
| May 17, 5:21 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 39 min |
| May 17, 5:32 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 43 min |
| May 17, 5:53 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Kossuth, Winnebago, Worth | 34 min |
| May 17, 6:01 PM CDT | Severe Thunderstorm Warning | DMX | Emmet | 8 min |
| May 17, 6:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 9 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.